MathSciNet Relay Station
MathSciNet bibliographic data
MR370137 (51 #6366) 46B05
Bourgin, Richard D. Approximate isometries on finite dimensional Banach spaces. Trans. Amer. Math. Soc. 207 (1975), 309–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement